# SDR 00FDEA00473

- Difficulty date: July 17, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N189FE
- Make and model: Boeing 727-22
- Aircraft serial: 19082
- Aircraft time: 64,789 hours, 48,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Post
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, RT E-N WINDOW POST FOUND CRACKED.  REPAIRED E-N WINDOW POST IAW FEDEX EO 7-5330-7-3354, PT 5.
